# SDR AALA2018082989014

- Difficulty date: August 26, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 12,629 hours, 4,849 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21328002
- Part serial: 05439
- Condition: Faulted
- Location: Alternate Brake
- Part time: 483 hours, 171 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALTERNATE BRAKE FAULT ECAM ON LANDING.  THE AIRCRAFT WAS GROUNDED. REPLACED THE ALTERNATE BRAKING CONTROL UNIT (ABCU) IAW TSM 32-43-00-810-822-A. OPS CHECKED GOOD.
